MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 42XØ27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 42XØ27
Model Number 04.01.0212
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 jan 2025: lot: 2402053: (b)(4) items manufactured and released on 21-may-2024.Expiration date: 2029-may-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional revised device.Batch review performed on 9 jan 2025: reverse shoulder system 04.01.0155 glenoid baseplate ø27x25 (k170452) lot: 2405154: (b)(4) items manufactured and released on 01-jul-2024.Expiration date: 2029-jun-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: revision surgery about 2 months after the primary rsa, due to partial dissociation between the baseplate and the glenosphere.According to report the reason of this dissociation is due to the unscrewing of the glenosphere screw.From the radiographic image the dissociation of the two parts is visible.Since the glenosphere guide was not used during the primary surgery, it may be possible that the glenosphere was not fully seated on the baseplate taper.For instance, if the guide had not been used, the central screw may give the impression of a good tightening but the morse taper at the perimeter of the baseplate is not correctly engaged and with time the two implants may dissociate.Lot: 2405154: (b)(4) items manufactured and released on 01-jul-2024.Expiration date: 2029-jun-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
About 6 weeks after the primary surgery, the x-rays showed that the glenosphere was partially dissociated from the baseplate due to glenosphere screw unscrewing.The patient had no symptoms.Revision surgery has been performed, glenosphere and glenosphere screw revised.Glenosphere guide was not used during the primary surgery.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 42XØ27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21251764
Report Number3005180920-2025-00012
Device Sequence Number9117417
Product Code HSD
UDI-Device Identifier07630040728119
UDI-Public07630040728119
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.01.0212
Device Lot Number2402053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown